# SDR UIEA2018081501702

- Difficulty date: August 15, 2018
- Submitted: August 16, 2018
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 94,063 hours, 18,845 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 43467410032207
- Condition: Defective
- Location: Rt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT GEAR INDICATOR INOP IN NORMAL POSITION IN FLIGHT. BITE PSEU REF AMM 32-09-04 NO FAULTS NOTED. REPLACED RT GEAR SWITCH REF AMM 23-11-60. WIRE REPAIR AND REPIN REF AMM 20-90-15 & WDM 33-16-15, OPS CHECK NORMAL.
